View Single Post
Old 04-22-2006, 06:24 PM   #4
MommieXThree MommieXThree is offline
Newbie
(female)
 
Join Date: Apr 2006
Posts: 1
MommieXThree HB User
Re: new pill to replace coumadin?

I was recently prescribed Coumadin because I was diagnosed with DVT. They had me on Lovenox injections every 12 hours for a month, then they took me off the shots and gave me the Coumadin. After three weeks of adjusting the dosage they put me back on Lovenox because they cannot get the Coumadin "theraputic". I am curious to know what this "new pill" is because maybe it would work better for me. Another question I have is; are there any side effects to the Coumadin? I have not been in on it for very long, so the side effects I am feeling may not be due to the Coumadin. I break out into rashes with an itchy feeling that feels like it is under my skin. It's not pleasant. I also get headaches more frequently now. In your experience, do you think these side effects could be due to the Coumadin?